PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995-1996 | 23 | 3 | 319-323
Tytuł artykułu

Recurrence relations with periodic coefficients and Chebyshev polynomials

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that polynomials defined by recurrence relations with periodic coefficients may be represented with the help of Chebyshev polynomials of the second kind.
Rocznik
Tom
23
Numer
3
Strony
319-323
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-09-26
Twórcy
  • Laboratoire d'Analyse Numérique, et d'Optimisation, UFR IEEA-M3, USTL Flandres-Artois
  • Phymat, Université de Toulon et du Var, B.P. 132, 83957 la Garde Cedex, France, 59655 Villeneuve d'Ascq Cedex, France
autor
  • Phymat, Université de Toulon et du Var, B.P. 132, 83957 la Garde Cedex, France, 59655 Villeneuve d'Ascq Cedex, France
Bibliografia
  • [1] T. S. Chihara, An Introduction to Orthogonal Polynomials, Gordon and Breach, 1978.
  • [2] J. S. Geronimo and W. Van Assche, Orthogonal polynomials with asymptotically periodic recurrence coefficients, J. Approx. Theory 46 (1986), 251-283.
  • [3] J. S. Geronimo and W. Van Assche, Approximating the weight function for orthogonal polynomials on several intervals, ibid. 65 (1991), 341-371.
  • [4] H. S. Wall, Analytic Theory of Continued Fractions, D. Van Nostrand, 1967.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv23i3p319bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.